# SDR SWIA202055178

- Difficulty date: November 4, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Mount
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP, MID FLAP MOUNT IS GOUGED ON AFT SIDE WING MOUNT AT WS 220.00 AFT MOUNT, FLAGGED.  C-CHECK RO 1/5/2021.  REMOVED DAMAGE TO LT WING OUTBOARD FLAP, MID MOUNT AT WS 220.00, REF CRJ-700 SRM 51-12-00-001-001-A01.  RECEIVED AND COMPLIED WITH REO 670-57-21-902-REV- DATED: 2020-11-15.  SEE CONTINUATION CARD FOR DETAILS.  C/W 51-900-1002-SKY.
